≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Severe Masturbation effects since 16yrs challange case for doctors. specially dr akshay mohl

My name is Ajay..I am 36 years old male,I am severely suffering from after effects of Masturbation. I use to masturbate 3 to 4 times daily from the age of 13. Then when i got 16 the problems started to emerge as burning urine & frequent/daily night falls with or without dreams. I became physicaly weaker & weaker..now weight 46kg.. now i m 36yrs but problems r still there.. i contacted many doctors alopathic and homeopathic but no cure. I m very disheart and hopeless now plz help me doctors...
Problems which i am facing are as following:

1.Burning urine (since 16yrs, elopathic doc gave me antibiotics but burning during urine is still there since 20years).
2.Extreme weakness
3.Tiredness all the time
4.Night falls daily (w/without dreams)
5.legs muscle cramps with great pain during night quite often.
6.Erection is ok no problem with erection of penis.
7.physically very weak just 46kg weight with 5feet6inch height.
8. Lower back pain in early years say when problems stared to emerge but now i feel some thing in my back of abdomen.
9. I feel shrinken veins OR mucus membranes in back of abdomen... i can feel them moving due to weakness. In evening & night i Feel pressure on my frontal temporal head region.
10.Lost glowness/freshness on face 
11.Sunken Eyes
12.i noticed light yellow discharge from penis on my white clothes.. smells bad almost all the time.
13.i have controlled my masturbation habit now.
14.testicles seems ok but testicles veins feels a bit hardened when i feel them with fingers.

Medicines i took from last month: hydrastis Q as i think it was ghonneria  for my burning urine for 7 days but with no result. Than i saw this forum and saw dr. Reva's 2nd draft about after effects of masturbation.

From last few days i took discorea 30c for 7 days and then i am taking Eryngium Aquaticum 30c twice a day 5drops in 10ml water its 7th day today and i feel very tiny improvement in burning urine issue and light yellow emmission from penis is reduced but other simptoms are still there.Please help me to find cure from my problems and also help to regain lost health. I m using schwabe's (Germany) medicines

Please any Doctor help me. Sprcially dr. AkshayMohl. Its a challange case as i hv contacted many over the years but no result. Plz help me I am having severe problems.
[message edited by ajayxp99 on Sat, 18 Jun 2016 02:11:28 UTC]
 
  ajayxp99 on 2016-06-18
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER. dont repeat.

GELSEMIUM 30,5 pills THREE TIMES a day for three days.From day 2.

Feed back every three days.
 
anuj srivastava 4 years ago
staphysagaria 200 daily evening time for three days then one dose after three days for 15 days then weekly one dose for one month.china 6c daily three times for 7 days and two times next 7 days and one dose daily after 15 days for 15 days.
 
akshaymohl 4 years ago
Many many thanks... i will report back after using precribed meds. Again thanks for helping me.
 
ajayxp99 4 years ago
Bro just drop your whatsapp number. Thank me later. I suffered from the exact same condition. I wanna talk to you in private message because this forum isn't a convenient way to communicate. Please.
 
RajdeepOjha98 4 years ago
Dear dr. AKSHAY MOHL

I have used the medicines which cured many symptoms but still few symptoms are still there...

Symptom cured:
1.Night falls reduced only after 8 to 10 days.
2.Sex thoughts reduced.

Symptoms still persists:
1. Burning urine still there.
2. Physical weakness still there my weight is same no difference.
3. Lower back problem still there where i can feel veins or mucus memberenes moving due to weakness.
4. Pressure on frontal temporal region in head is still there.
5. Eyes sunken pale face.
6. Like only paper is covered over bones i m physically weak.
7. Cant remember things.
8. My penis erection was always ok.
9. Muscle cramps gone.
10.i think i have some prostaitis or somthing else.. burning urine is now with me since years...

Dear doctor akshy mohl plz further guide me what should i do now... plz reply as soon as possible i m very worried...
 
ajayxp99 4 years ago
Atten Dr. Kadwa or any senior doctor plz take up my case as dr akshy mohl is not available... plz plz plz...
 
ajayxp99 4 years ago
pls try china 3x 5 drops thrice in a day.... for a month...

dr. deoshlok sharma
 
deoshlok 4 years ago
Dr d. Sharma..

Many many thanks sir... i will start using china 3x thrice a day... and will report back after 30 days..

Thanks.
 
ajayxp99 4 years ago
China 3x is an excellent suggestion.
 
kadwa 4 years ago
How can i get these medicines in pakistan ???
 
Saqib jalal 10 3 years ago
Hi saqib... if u r in pakistan... use masood homeopathic medicines, these r cheap and v. Good quality... else if u want imported german medicines... go for schwabe... but masood medicines are equal to schwabe and in half price...

I recommend go for the course suggested by dr reva v 2nd draft masturbation effects... do complete course... it will take time dont worry...
 
ajayxp99 3 years ago
What has been your experience ajayxp.

Share for so many others benefit.

Are you healed?
 
Teupne 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.